# SDR AALA202005199001

- Difficulty date: May 18, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 28,909 hours, 15,531 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367161500000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION ON MAIN CABIN FLOOR PANEL #241EF BETWEEN FR 36 TO FR 42. INSTALLED MODIFIED FLOOR PANEL PER AMM 53-00-00.
